MathSciNet Relay Station
MathSciNet bibliographic data
MR146804 (26 #4324) 22.05
Anderson, L. W.; Hunter, R. P. Homomorphisms and dimension. Math. Ann. 147 1962 248–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement